MathSciNet Relay Station
MathSciNet bibliographic data
MR2113924 34C07 (34C25 37C10 37C27 37G15)
Gasull, A.; Torregrosa, J. Exact number of limit cycles for a family of rigid systems. Proc. Amer. Math. Soc. 133 (2005), no. 3, 751–758.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement